









Desertcart purchases this item on your behalf and handles shipping, customs, and support to Tunisia.
🍋 Fast, flavorful, and fiercely effective pain relief—because your day can’t wait!
BC Powder Max Strength Pain Relief offers a potent triple-action formula with acetaminophen 500 mg, aspirin 500 mg, and caffeine 65 mg in a convenient lemonade-flavored powder. Designed for adults, it delivers fast-acting relief from headaches, muscle pain, backaches, toothaches, and menstrual cramps. Each box contains 16 easy-to-use stick packs that dissolve quickly for rapid absorption. Available over-the-counter and eligible for FSA/HSA plans, BC Max Strength is the ultimate on-the-go solution for professional millennials who demand quick, effective pain management without compromise.


















| ASIN | B087CRQZH6 |
| Active Ingredients | caffeine |
| Additional Features | Fast-Acting |
| Age Range Description | Adult |
| Best Sellers Rank | #5,685 in Health & Household ( See Top 100 in Health & Household ) #15 in Aspirin |
| Brand | BC |
| Brand Name | BC |
| Container Type | Packet |
| Customer Reviews | 4.7 out of 5 stars 4,902 Reviews |
| Dosage Form | Powder |
| Flavor | Lemonade |
| Global Trade Identification Number | 00042037000974 |
| Item Dimensions | 1.23 x 3.54 x 3.66 inches |
| Item Form | Powder |
| Item Highlight | Adult, Fast-Acting, Triple-Action Pain Reliever, Acetaminophen, Aspirin & Caffeine, Relieves Headaches, Back Pain & Body Pain |
| Item Weight | 1.6 ounces |
| Item dimensions L x W x H | 1.23 x 3.54 x 3.66 inches |
| Manufacturer | Prestige Consumer Healthcare |
| Manufacturer Part Number | 10042037000971 |
| Model Name | Lemonade |
| Model Number | 10042037000971 |
| Net Content Count | 16 count |
| Number of Items | 1 |
| Package Type Name | R |
| Product Benefits | Headache Relief |
| Specific Uses For Product | Headache |
| Target Audience | Unisex-Adults |
| UPC | 042037000974 |
| Unit Count | 16 Count |
Trustpilot
5 days ago
2 days ago